RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 76, Issue 3  


Anatolii Georgievich Vitushkin (obituary)
323
Operators in Krein Space
T. Ya. Azizov, L. I. Sukhocheva, V. A. Shtraus
324
On Self-Adjoint Extensions of Schrödinger Operators Degenerating on a Pair of Half-Lines and the Corresponding Markovian Cocycles
G. G. Amosov, V. Zh. Sakbaev
335
Description of Real $AW^*$-Factors of Type I
Sh. A. Ayupov
344
Some Properties of a Class of Diagonalizable States of von Neumann Algebras
N. N. Ganikhodzhaev, F. M. Mukhamedov
350
Collapse Result for Extensions of the Presburger Arithmetic by a Unary Function Compatible with Addition
S. M. Dudakov
362
Analytic Classification of Fuchsian Singular Points
V. A. Kleptsyn, B. A. Rabinovich
372
A New Proof of Ko Chao's Theorem
M. Mignotte
384
Application of Conformal Mappings to Inequalities for Trigonometric Polynomials
A. V. Olesov
396
Varieties of Two-Step Solvable Algebras of Type (1,1)
S. V. Platonova
409
Small Systems of Generators of Groups
I. V. Protasov
420
Periodic Solutions of a Nonlinear Wave Equation with Nonconstant Coefficients
I. A. Rudakov
427
Singular Strictly Monotone Functions
A. A. Ryabinin, V. D. Bystritskii, V. A. Il'ichev
439
A New Strong Laplacian on Differential Forms
S. E. Stepanov
452
Identities for the Squares of the Components of the Vector Eigenfunctions of the Dirac System of Equations with Periodic Coefficients
A. B. Khasanov, A. B. Yakhshimuratov
459
Admissible Functions for the Positive Octant
A. L. Yakymiv
466

Brief Communications
Orders of Zeros of Polynomials on Trajectories of Solutions of a System of Linear Differential Equations with Regular Singular Points
R. R. Gontsov
473
Dynamics of Local Automorphisms of Embedded CR-Manifolds
Kang-Tae Kim, G. Schmalz
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019